Please use this identifier to cite or link to this item:
Title: Tongues in degree 4 Blaschke products
Author: Canela Sánchez, Jordi
Fagella Rabionet, Núria
Garijo Real, Antonio
Keywords: Dinàmica topològica
Sistemes dinàmics diferenciables
Topological dynamics
Differentiable dynamical systems
Issue Date: 21-Sep-2016
Publisher: IOP Publishing
Abstract: The goal of this paper is to investigate the family of Blasche products B_a , which is a rational family of perturbations of the doubling map. We focus on the tongue-like sets which appear in its parameter plane. We first study their basic topological properties and afterwards we investigate how bifurcations take place in a neighborhood of their tips. Finally we see how the fixed tongue extends beyond its natural domain of definition.
Note: Versió postprint del document publicat a:
It is part of: Nonlinearity, 2016, vol. 29, p. 3464-3495
Related resource:
ISSN: 0951-7715
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
670088.pdf2.29 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.